Comptes Rendus
Differential Geometry
Hypercomplex structures on Courant algebroids
Comptes Rendus. Mathématique, Volume 347 (2009) no. 9-10, pp. 545-550.

Hypercomplex structures on Courant algebroids unify holomorphic symplectic structures and usual hypercomplex structures. In this Note, we prove the equivalence of two characterizations of hypercomplex structures on Courant algebroids, one in terms of Nijenhuis concomitants and the other in terms of (almost) torsionfree connections for which each of the three complex structures is parallel.

Les structures hypercomplexes sur les algébroïdes de Courant unifient les structures symplectiques holomorphes et les structures hypercomplexes usuelles. Dans cette Note, nous prouvons l'équivalence de deux caractérisations des structures hypercomplexes sur les algébroïdes de Courant, l'une en termes de concomitants de Nijenhuis et l'autre en termes de connexions (presque) sans torsion pour lesquelles les trois structures complexes sont parallèles.

Published online:
DOI: 10.1016/j.crma.2009.02.020

Mathieu Stiénon 1, 2

1 Université Paris Diderot, Institut de mathématiques de Jussieu (UMR CNRS 7586), site Chevaleret, case 7012, 75205 Paris cedex 13, France
2 Pennsylvania State University, Department of Mathematics, 109, McAllister Building, University Park, PA 16802, United States
     author = {Mathieu Sti\'enon},
     title = {Hypercomplex structures on {Courant} algebroids},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {545--550},
     publisher = {Elsevier},
     volume = {347},
     number = {9-10},
     year = {2009},
     doi = {10.1016/j.crma.2009.02.020},
     language = {en},
AU  - Mathieu Stiénon
TI  - Hypercomplex structures on Courant algebroids
JO  - Comptes Rendus. Mathématique
PY  - 2009
SP  - 545
EP  - 550
VL  - 347
IS  - 9-10
PB  - Elsevier
DO  - 10.1016/j.crma.2009.02.020
LA  - en
ID  - CRMATH_2009__347_9-10_545_0
ER  - 
%0 Journal Article
%A Mathieu Stiénon
%T Hypercomplex structures on Courant algebroids
%J Comptes Rendus. Mathématique
%D 2009
%P 545-550
%V 347
%N 9-10
%I Elsevier
%R 10.1016/j.crma.2009.02.020
%G en
%F CRMATH_2009__347_9-10_545_0
Mathieu Stiénon. Hypercomplex structures on Courant algebroids. Comptes Rendus. Mathématique, Volume 347 (2009) no. 9-10, pp. 545-550. doi : 10.1016/j.crma.2009.02.020.

[1] A. Bredthauer Generalized hyper-Kähler geometry and supersymmetry, Nuclear Phys. B, Volume 773 (2007) no. 3, pp. 172-183

[2] T.J. Courant Dirac manifolds, Trans. Amer. Math. Soc., 319 (1990) no. 2, pp. 631-661 MR MR998124 (90m:58065)

[3] B. Ezhuthachan; D. Ghoshal Generalized hyperKähler manifolds in string theory, J. High Energy Phys. (4) (2007), p. 083 8 pp. (electronic)

[4] Z.-J. Liu; A. Weinstein; P. Xu Manin triples for Lie bialgebroids, J. Differential Geom., Volume 45 (1997) no. 3, pp. 547-574 MR MR1472888 (98f:58203)

[5] M. Obata Affine connections on manifolds with almost complex, quaternion or Hermitian structure, Jap. J. Math., Volume 26 (1956), pp. 43-77 MR MR0095290 (20 #1796a)

[6] K. Yano; M. Ako Integrability conditions for almost quaternion structures, Hokkaido Math. J., Volume 1 (1972), pp. 63-86 MR MR0353197 (50 #5682)

[7] K. Yano; M. Ako An affine connection in an almost quaternion manifold, J. Differential Geometry, Volume 8 (1973), pp. 341-347 MR MR0355892 (50 #8366)

Cited by Sources:

Comments - Policy